# SDR DALA2022021701050

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N377DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39632
- Aircraft time: 19,289 hours, 12,766 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2122933) DURING INSPECTION FOUND CORROSION ON WEB FROM 796 TO 847 AT AFT CARGO COMPARTMENT ENTRY. C2. WEB WAS REPLACED PER B737-800 SRM 51-40-02-0G.
